Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 3, NWS San Angelo, TX

May 11, 2011Brown County, Texas

NWS San Angelo, TX issued this flash flood warning at May 11, 2011, 1:04 PM CDT for Brown County, Texas. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2011, 1:04 PM CDT (18:04 UTC)
Expired
May 11, 2011, 3:00 PM CDT
In force
116 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Brown County, TX

The radar

The Dyess AFB radar (KDYX), 104 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS54 KSJT 111804
FFWSJT
TXC049-112000-
/O.NEW.KSJT.FF.W.0003.110511T1804Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
104 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROWN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 300 PM CDT

* AT 1259 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WERE 
MOVING NORTHEAST ACROSS BROWN COUNTY.  THE CITIES OF BROWNWOOD AND 
EARLY WERE RECEIVING AS MUCH AS ONE TO TWO INCHES OF RAIN IN LESS 
THAN AN HOUR.  THIS WILL CAUSE FLOODING OF CITY STREETS...LOW WATER 
CROSSINGS AND UNDERPASSES.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...  
BROWNWOOD...EARLY...BANGS...BLANKET...BROOKESMITH...CROSS CUT...  
LAKE BROWNWOOD...LAKE BROWNWOOD NEAR BYRDS STORE...LAKE        
BROWNWOOD NEAR THRIFTY AND MAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
      3148 9905 3153 9919 3206 9917 3206 9895
      3175 9874

$$
2 follow-up statements
654 
WGUS74 KSJT 111831
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
131 PM CDT WED MAY 11 2011

TXC049-112000-
/O.CON.KSJT.FF.W.0003.000000T0000Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-
131 PM CDT WED MAY 11 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR BROWN
COUNTY...

AT 122 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL 
WATER RESCUES IN BROWNWOOD CAUSED BY THUNDERSTORMS PRODUCING VERY 
HEAVY RAIN OVER THE WARNED AREA. AS MUCH AS 3 TO 4 INCHES OF RAIN 
HAS FALLEN SINCE 12 PM. ANOTHER ONE TO TWO INCHES OF RAIN IS 
POSSIBLE OVER THE NEXT HOUR.  MOST FLOOD DEATHS OCCUR IN 
AUTOMOBILES. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART 
CHOICE...TURN AROUND...DONT DROWN. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BROWNWOOD NEAR BYRDS STORE...LAKE BROWNWOOD NEAR THRIFTY...MAY...LAKE
BROWNWOOD...EARLY...CROSS CUT...BROWNWOOD AND BANGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT 
WEDNESDAY EVENING FOR WESTERN TEXAS.

&&

LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
      3148 9905 3153 9919 3206 9917 3206 9895
      3175 9874

$$

JMJ
158 
WGUS74 KSJT 111941
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
241 PM CDT WED MAY 11 2011

TXC049-112000-
/O.CON.KSJT.FF.W.0003.000000T0000Z-110511T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN TX-
241 PM CDT WED MAY 11 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR BROWN
COUNTY...

AT 222 PM CDT...THUNDERSTORMS WERE MOVING EAST OUT OF BROWN COUNTY.  
EARLIER...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL WATER 
RESCUES THIS AFTERNOON IN BROWNWOOD CAUSED BY THUNDERSTORMS 
PRODUCING VERY HEAVY RAIN. AS MUCH AS FOUR INCHES OF RAIN FELL OVER 
SCATTERED AREAS IN THE COUNTY INCLUDING THE CITY OF BROWNWOOD. 
EXPECT HAZARDOUS DRIVING CONDITIONS AS THE FLOOD WATERS SLOWLY 
RECEDE THIS AFTERNOON.  WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE 
BROWNWOOD...MAY...EARLY...BROWNWOOD AND BANGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR CENTRAL TEXAS.

&&

LAT...LON 3148 9900 3147 9902 3148 9903 3149 9903
      3148 9905 3153 9919 3206 9917 3206 9895
      3175 9874

$$

JMJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 12:29 PM CDT, 35 minutes earlier.

Area forecast discussion, May 11, 12:29 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1229 PM CDT WED MAY 11 2011

.DISCUSSION...
SEE 18Z AVIATION DISCUSSION.

&&

.AVIATION...
STORMS WILL CONTINUE TO MOVE EAST ACROSS WEST CENTRAL TEXAS
THROUGH THE LATE AFTERNOON. THE ABILENE AND SAN ANGELO TERMINALS
ARE EXPECTED TO BE VFR THROUGH OUT THE FORECAST PERIOD. JUNCTION
AND BRADY TERMINALS WILL LIKELY SEE SOME CB IN THE AREA WITH MVFR
CIGS FOR A COUPLE OF HOURS. LOW CLOUDS ARE EXPECTED TO INVADE
THESE TERMINALS EARLY TOMORROW MORNING AND DISSIPATE OFF BY EARLY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1038 AM CDT WED MAY 11 2011/

UPDATE...
FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH AND
WEATHER TODAY...SEE DISCUSSION.

DISCUSSION...
FORECAST HAS BEEN UPDATED FOR SEVERE THUNDERSTORM WATCH 278...
WHICH ENCOMPASSES MUCH OF OUR AREA ALONG/EAST OF HIGHWAY
277. HAVE ALSO INCREASED POPS CONSIDERABLY ACROSS THE AREA ALONG
AND EAST OF THE ONGOING THUNDERSTORM ACTIVITY. POPS DECREASE
FROM THE WEST THIS AFTERNOON...AS THE DRYLINE/PACIFIC FRONT
PUSH FARTHER TO THE EAST. TEMPERATURE ADJUSTMENTS MAY ALSO BE
NEEDED FOR HIGHS THIS AFTERNOON...DEPENDENT ON PLACEMENT OF
CONVECTION AND EXTENT OF CLOUD COVER.

PREV DISCUSSION... /ISSUED 607 AM CDT WED MAY 11 2011/

AVIATION...
/12Z UPDATE/

A DRYLINE WILL MOVE EAST THROUGH WEST CENTRAL TEXAS THIS MORNING
AND INTO EARLY AFTERNOON. THERE IS A SLIGHT CHANCE OF SEVERE
STORMS THIS AFTERNOON IN THE VICINITY OF THE SOUTHERN
TERMINALS...HAVE INCLUDED A PROB30 GROUP AFTER 21Z FOR KJCT AND
KBBD. FOR THE REMAINING TERMINALS...EARLIER PASSAGE OF THE DRYLINE
WILL LESSEN CHANCES FOR THUNDERSTORMS. SURFACE WINDS WILL VEER TO
THE SOUTHWEST WITH THE PASSAGE OF THE DRYLINE WITH ASSOCIATED
GUSTS TO 30KTS. WINDS WILL WEAKEN BY THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 86  62  89  56  80 /  70  20  10  10   0
SAN ANGELO 	 88  62  91  56  86 /  60  10  10  10   0
JUNCTION 	 88  69  88  60  87 /  70  20  20  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COKE...FISHER...HASKELL...JONES...NOLAN...STERLING.

&&

99/99/18
Hazardous weather outlook, May 11, 4:35 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
435 AM CDT WED MAY 11 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-120945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
435 AM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER
LEVEL TROUGH APPROACHES FROM THE WEST. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS IN THE AFTERNOON...MAINLY EAST OF THE DRYLINE
EXTENDING FROM FROM THROCKMORTON TO BAIRD TO BRADY TO JUNCTION.
THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON
ALONG AND EAST OF A DRYLINE THAT WILL EXTEND FROM NEAR BROWNWOOD
TO JUNCTION. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY
EVENING.

In the hours before

Local storm report, May 11, 11:14 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 AM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             WALL                    31.37N 100.31W
05/11/2011  E0.88 INCH       TOM GREEN          TX   PUBLIC

            PEA TO NICKEL SIZE HAIL WAS COVERING GROUND. RELAYED
            THROUGH KLST

&&

EVENT NUMBER SJT1100173

JOHNSON
Special weather statement, May 11, 12:21 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1221 PM CDT WED MAY 11 2011

TXZ139-140-111815-
COLEMAN TX-BROWN TX-
1221 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 PM CDT FOR
COLEMAN AND BROWN COUNTIES...

AT 1217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG A LINE EXTENDING FROM 9
MILES NORTH OF MAY TO 5 MILES NORTH OF GOULDBUSK...MOVING NORTHEAST
AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WINCHELL AND TRICKHAM BY 1235 PM CDT
  BROOKESMITH BY 1245 PM CDT
  US-67 NEAR THE COLEMAN-BROWN COUNTY LINE BY 1250 PM CDT
  INDIAN CREEK AND BANGS BY 1255 PM CDT
  THRIFTY...LAKE BROWNWOOD NEAR BYRDS STORE AND LAKE BROWNWOOD NEAR
  THRIFTY BY 100 PM CDT
  LAKE BROWNWOOD BY 105 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

JOHNSON
Special weather statement, May 11, 12:25 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1225 PM CDT WED MAY 11 2011

TXZ073-111800-
CONCHO TX-
1225 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT FOR CONCHO
COUNTY...

AT 1222 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES EAST OF EDEN...OR ABOUT 21
MILES NORTH OF MENARD...MOVING NORTHEAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MILLERSVIEW BY 1235 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

JOHNSON
Local storm report, May 11, 12:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1231 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     HAIL             1 N COLEMAN             31.84N  99.43W
05/11/2011  E1.00 INCH       COLEMAN            TX   BROADCAST MEDIA

            REPORT FROM KTXS EMPLOYEE

&&

EVENT NUMBER SJT1100174

JOHNSON
Special weather statement, May 11, 12:55 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1255 PM CDT WED MAY 11 2011

TXZ169-170-111830-
KIMBLE TX-MASON TX-
1255 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT FOR KIMBLE
AND MASON COUNTIES...

AT 1250 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 29 MILES SOUTHWEST OF LOYAL VALLEY...OR
ABOUT 21 MILES EAST OF JUNCTION...MOVING NORTHEAST AT 40 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHEASTERN KIMBLE AND SOUTHERN MASON COUNTIES.

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

JOHNSON
Special weather statement, May 11, 12:59 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1259 PM CDT WED MAY 11 2011

TXZ154-155-111845-
MCCULLOCH TX-SAN SABA TX-
1259 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT FOR
MCCULLOCH AND SAN SABA COUNTIES...

AT 1254 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES SOUTHEAST OF ROCHELLE...OR
ABOUT 10 MILES EAST OF BRADY...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-190 NEAR THE MCCULLOCH-SAN SABA COUNTY LINE BY 105 PM CDT
  HALL BY 115 PM CDT
  RICHLAND SPRINGS BY 120 PM CDT
  SKEETERVILLE AND ALGERITA BY 125 PM CDT
  SPRING CREEK AND LOCKER BY 135 PM CDT
  THE INTERSECTION OF RANCH ROAD 765 AND RANCH ROAD 45 BY 140 PM CDT

DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR WESTERN TEXAS.

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:59 AM CDTSevere Thunderstorm WarningSJTFisher, Nolan46 min
May 11, 9:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels, Tom Green39 min
May 11, 9:51 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor39 min
May 11, 10:16 AM CDTAreal Flood AdvisorySJTRunnels119 min
May 11, 10:17 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels43 min
May 11, 10:52 AM CDTAreal Flood AdvisorySJTTom Green113 min
May 11, 11:16 AM CDTAreal Flood AdvisorySJTCallahan, Coleman119 min
May 11, 11:32 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman43 min
May 11, 11:37 AM CDTAreal Flood AdvisorySJTConcho113 min
May 11, 12:03 PM CDTAreal Flood AdvisorySJTBrown117 min
May 11, 1:04 PM CDTSevere Thunderstorm WarningSJTBrown41 min
May 11, 1:31 PM CDTAreal Flood AdvisorySJTSan Saba119 min
May 11, 2:05 PM CDTSevere Thunderstorm WarningSJTMason40 min
May 11, 3:09 PM CDTAreal Flood AdvisorySJTBrown111 min
May 11, 4:22 PM CDTSevere Thunderstorm WarningSJTMason53 min
May 11, 5:17 PM CDTSevere Thunderstorm WarningSJTMason43 min
May 11, 6:01 PM CDTSevere Thunderstorm WarningSJTMason59 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.